# SDR VNAA20250629004

- Difficulty date: June 29, 2025
- Submitted: June 29, 2025
- Operation: Air carrier
- Aircraft: N636NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15399
- Aircraft time: 13,627 hours, 14,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670318259SH670
- Condition: Corroded
- Location: Ozne 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLES CORRODED AT PAX DOOR BETWEEN FS 310.00 AND 349.00.   REMOVED AND REPLACED IAW CRJ 900 SRMS 51-40-11-001-001-A01 AND 51-42-06-001-001-A01
